Sums involving generalized harmonic and Daehee numbers


ÖMÜR N., KOPARAL S.

Notes on Number Theory and Discrete Mathematics, vol.28, no.1, pp.92-99, 2022 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.7546/nntdm.2022.28.1.92-99
  • Title of Journal : Notes on Number Theory and Discrete Mathematics
  • Page Numbers: pp.92-99
  • Keywords: Sums, Generalized harmonic numbers, Daehee numbers

Abstract

In this paper, we establish some sums involving generalized harmonic and Daehee numbers which are derived from the generating functions. For example, for n, r > 1,